# SDR XMXR20210301004

- Difficulty date: February 5, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 3,042 hours, 2,060 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: RYLB535055
- Part serial: 340
- Condition: Failed
- Part time: 3,042 hours, 2,060 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVER PSI, FOLLOWED BY BLEED1 FAIL IN FLIGHT
